Asked by bluebellkarma56767800 on July 21, 2016
IAWParticipantIAW on July 21, 2016 at 12:06 pm
I realized you asked about exercise but bare with me.
Was the original vitamin d and what you are taking now both D3 not D2? Did anyone measure your level after the 5 weeks? If so what was that level?
Just so you are covering all aspects I would read http://www.vitamindcouncil.org/about-vitamin-d/vitamin-d-and-other-vitamins-and-minerals/. Besides calcium bones need magnesium, vitamin K, zinc, boron and silicon. A lot of people are magnesium deficient.
I had someone ask once if exercising under these conditions was a good or bad idea. I could find nothing that said a person should not exercise.
You will probably think I am crazy but may I suggest you try increasing the Vitamin D to 15,000iu a day for a week or two and see if that helps. Muscles also use a lot of Vitamin D.When you say “stiff” it sounds more like a muscle issue.
Other than the above, that’s all I have.Answered by IAW on July 21, 2016 at 12:06 pm
bluebellkarma56767800 on July 22, 2016 at 6:08 am
Hi, thanks so much for your response. I’m taking only D3, plus magnesium and get enough calcium from diet i think. I must look into the other supplements you mention and I will try upping to 15,000 iu a day to see if that helps. My GP has scheduled a blood test for 12 weeks after i started taking the supplements as says it can take that long for levels to go up so i’m a month away from that.
I definitely do have aching bones as well as muscle issue so a lot to put right here, sigh. Thanks so much
Answered by bluebellkarma56767800 on July 22, 2016 at 6:08 am
- This reply was modified 2 months, 1 week ago by bluebellkarma56767800.
Emmaantonys99609400ParticipantEmmaantonys99609400 on July 24, 2016 at 4:43 am
Hi I started with a deficiency of 2ng/ml after about three months I felt normal but if I push my luck I get painful bones muscles that was just from walking fast. I’d give it time just pace yourself apperently takes a good time to recover but everyone’s differentAnswered by Emmaantonys99609400 on July 24, 2016 at 4:43 am